It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello,

New to posting here but not to reading your messages. I found you about a week ago. Your messages helped me get through my first treatment with IV Venofer two days ago. All the information of first hand experiences have been a blessing. I am till trying to learn what all the numbers & initials mean on my bloodwork papers. Just wanted to say hello & say thanks for sharing your knowledge.

Happy to report that all went really well. I was given Tylenol & Benadryl right before the Venofer. No pre-testing of the Venofer. It took three hours with no reaction except a tiny bit of lower back pain for just a few minutes. I even wondered if that wasn't from the chair!

I had been so concerned about the treatment but for me I am thrilled with how I feel two days after. It felt like my body went from Zero to 100 as soon as I left the medical center.
I was shaking my head as I left wondering why some doctor had not suggested this to me years ago when anemia was a problem even then.

Yesterday I was so happy & pleased to be up off the sofa. I worked cleaning my home & eating out with my family, something I have not felt like doing in a long time. I have two teenagers & a husband who are smiling ever time they see me up!!! Now...I would not advise to do as I did because today I am sore & achy. I have since read on here to take it easy for a day or two which I now know is great advice! Don't push even though you feel like you can. The doctor later told me it's not a bad thing to feel a bit of pain. Something about the bone marrow kicking in.(?) So, I'm not sure if the achy feeling is from moving my body after not moving it much lately or from the iron!

Some information that I am searching for now is regarding a blacking out feeling...ears ringing, shortness of breath, have to sit down for about 5 minutes before it goes away.
I was experiencing this before the treatment & thought it must be from the anemia. I am disappointed that it is still happening even after the IV. It happens about 5 times a day. It's not doing it when sitting only some of the time when I'm up & moving.

[B][COLOR="Blue"]My question...Do you think it could still be from being anemic or should the Venofer have already taken care of that? I had so much iron in me immediately following the treatment that I was surprised to still at times feel like I was going to faint. Any information you can pass on I would appreciated.[/COLOR][/B]

I go back in two weeks to see how well it worked & if I will need more treatments. I'll let you know the results.

Thanks again for sharing & helping me through all my wonderings! :)

Jeni2





All times are GMT -7. The time now is 11:37 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!